Generalized solutions of linear parabolic stochastic partial differential equations


Potthoff, Jürgen ; Vage, Gjermund ; Watanabe, Hisao


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Applied Mathematics & Optimization
Volume: 38
Issue number: 1
Page range: 95-107
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0095-4616
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Potthoff, Jürgen ; Vage, Gjermund ; Watanabe, Hisao (1998) Generalized solutions of linear parabolic stochastic partial differential equations. Applied Mathematics & Optimization Berlin [u.a.] 38 1 95-107 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item